# SDR DALA2016100207065

- Difficulty date: September 30, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,134 hours, 33,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BETWEEN FRAMES 67 TO 68.   REPLACED LOWER SILL IAW SRM 51-72-11 AND DRAWING D53480020.
